CSpace
关于慢增长系数非齐次线性微分方程亚纯解的级和零点
李叶舟1; 陈宗煊2
1999
Source Publication数学杂志
ISSN0255-7797
Volume019Issue:004Pages:371
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49666
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.江西师范大学
Recommended Citation
GB/T 7714
李叶舟,陈宗煊. 关于慢增长系数非齐次线性微分方程亚纯解的级和零点[J]. 数学杂志,1999,019(004):371.
APA 李叶舟,&陈宗煊.(1999).关于慢增长系数非齐次线性微分方程亚纯解的级和零点.数学杂志,019(004),371.
MLA 李叶舟,et al."关于慢增长系数非齐次线性微分方程亚纯解的级和零点".数学杂志 019.004(1999):371.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李叶舟]'s Articles
[陈宗煊]'s Articles
Baidu academic
Similar articles in Baidu academic
[李叶舟]'s Articles
[陈宗煊]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李叶舟]'s Articles
[陈宗煊]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.